Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cremona transformations that are affine automorphisms

Author: Hisao Yoshihara
Journal: Proc. Amer. Math. Soc. 92 (1984), 167-168
MSC: Primary 14E07
MathSciNet review: 754695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present the condition on which a Cremona transformation induces an automorphism of $ {{\mathbf{A}}^2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07

Additional Information

PII: S 0002-9939(1984)0754695-4
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia